Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015 (2015), Article ID 925715, 7 pages
Research Article

Orbital Stability of Solitary Traveling Waves of Moderate Amplitude

Department of Mathematics, Foshan University, Foshan, Guangdong 528000, China

Received 2 December 2014; Accepted 24 January 2015

Academic Editor: Stephen C. Anco

Copyright © 2015 Zhengyong Ouyang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhengyong Ouyang, “Orbital Stability of Solitary Traveling Waves of Moderate Amplitude,” Advances in Mathematical Physics, vol. 2015, Article ID 925715, 7 pages, 2015. doi:10.1155/2015/925715